A Decomposition of the Space of TU-games Using Addition and Transfer Invariance
In Béal et al. (2013) two new axioms of invariance, called Addition invariance and Transfer invariance respectively, are introduced to design allocation rules for TU-games. Here, we derive direct sum decompositions of the linear space of TU-games by using the TU-games selected to construct the operations of Addition and Transfer. These decompositions allow us to recover previous characterization results obtained by Béal et al. (2013), to provide new characterizations of well-known (class of) of allocation rules and also to design new allocation rules.
|Date of creation:||Oct 2013|
|Date of revision:|
|Contact details of provider:|| Postal: |
Phone: 03 81 66 65 80
Fax: 03 81 66 65 76
Web page: http://crese.univ-fcomte.fr/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Sylvain Béal & Eric Rémila & Philippe Solal, 2012.
"Axioms of Invariance for TU-games,"
- Ju, Y. & Borm, P.E.M. & Ruys, P.H.M., 2004.
"The Consensus Value : A New Solution Concept for Cooperative Games,"
2004-50, Tilburg University, Center for Economic Research.
- Yuan Ju & Peter Borm & Pieter Ruys, 2007. "The consensus value: a new solution concept for cooperative games," Social Choice and Welfare, Springer, vol. 28(4), pages 685-703, June.
- Ju, Y. & Borm, P.E.M. & Ruys, P.H.M., 2007. "The consensus value : A new solution concept for cooperative games," Other publications TiSEM 6cd44a12-a909-47f8-8d85-e, Tilburg University, School of Economics and Management.
- Chun, Youngsub, 1989. "A new axiomatization of the shapley value," Games and Economic Behavior, Elsevier, vol. 1(2), pages 119-130, June.
- Nowak, Andrzej S & Radzik, Tadeusz, 1994. "A Solidarity Value for n-Person Transferable Utility Games," International Journal of Game Theory, Springer, vol. 23(1), pages 43-48.
- Ruiz, Luis M. & Valenciano, Federico & Zarzuelo, Jose M., 1998. "The Family of Least Square Values for Transferable Utility Games," Games and Economic Behavior, Elsevier, vol. 24(1-2), pages 109-130, July.
When requesting a correction, please mention this item's handle: RePEc:crb:wpaper:2013-08. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Christian At)
If references are entirely missing, you can add them using this form.